MAUDE Adverse Event Report: ACCUTRON, INC. ULTRA PC% FLOWMETER

ACCUTRON, INC. ULTRA PC% FLOWMETER
Model Number 31975
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Oversedation (1990)
Date of Event 12/13/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Accutron requested and received the unit subject of the event for evaluation.The unit was tested and found to be operating according to specifications.The ultra pc% flowmeter user manual states (2), "patient should always be closely monitored during nitrous oxide use.If patient has an adverse reaction, reduce or stop the flow of nitrous oxide as needed.The o2 flush button can be used to rapidly purge the lines of n2o.If patient does not show signs of quick recovery, remove nasal mask and treat with pure oxygen from either the o2 resuscitator fitting or an auxiliary oxygen tank using a demand valve, oxygen assisted manual resuscitator, or equivalent.Call for emergency assistance if rapid response is not achieved." no additional issues have been reported.
 
Event or Problem Description
The user facility reported that during a patient procedure involving the ultra pc% flowmeter while nitrous oxide was administered the patient appeared overly sedated and excited.The patient was administered 100% oxygen and fully recovered.The procedure was completed successfully.

Brand Name
ULTRA PC% FLOWMETER
Common Device Name
FLOWMETER
Manufacturer (Section D)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer (Section G)
ACCUTRON, INC.
1733 west parkside ln.
phoenix AZ 85027
Manufacturer Contact
daniel davy
5960 heisley rd.
mentor, OH 44060
4403927453
MDR Report Key16147857
Report Number2020813-2023-00001
Device Sequence Number17556523
Product Code BSZ
UDI-Device Identifier00813830021158
UDI-Public00813830021158
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number31975
Device Catalogue Number31975
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Initial Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown